# SDR ASOA2013041003358

- Difficulty date: March 20, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N835AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7258
- Aircraft time: 34,537 hours, 30,163 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 621 BULKHEAD INTERCOSTAL CLIP AT STGR 16L IS CRACKED APPROX 1.5L.  REMOVED 621 BULKHEAD CLIP AT STGR 16L IAW SRM 5-42-06 AND 51-42-21.  LOCATED AND DRILLED NEW INTERCOSTAL CLIP IAW SRM 51-40-11.  INSTALLED NEW CLIP AT FS 621 STGR 16L IAW SRM 51-42-06 AND 51-42-21.
